Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Continuous additive functionals on the space $ (BV)$ and certain subspaces


Authors: C. Raymond Adams and Anthony P. Morse
Journal: Trans. Amer. Math. Soc. 48 (1940), 82-100
MSC: Primary 46.3X
MathSciNet review: 0002017
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1940-0002017-4
PII: S 0002-9947(1940)0002017-4
Article copyright: © Copyright 1940 American Mathematical Society